Posted by viviane (126.96.36.199) on September 03, 2000 at 03:54:32:
In Reply to: NEED FEEDBACK! Suicidal, depressed, Anxiety, Panic Attacks posted by Alane on September 03, 2000 at 02:21:12:
I am at the other end (not US), but south of Sweden, and felt just like you. Had an episode of 4 months now with barely 2 days a month of reprieve. Felt just like you, getting ready, preparing things for ... stepping out. The only thing that kept me was that I still had so much to settle.
Now, yesterday, had 1 great day !!! NO PAIN, couldnt believe how wonderful life could be, so easy to get things done, plans for the future, etc.etc.etc. So you never now when the tide turns around, think about it, you might want to die, and maybe just next day the pain is all over !!!
So whatever you do, just wait that one more extra day, and keep your hope up.
I believe one of the reasons we get so depressed, is a) because it is simply depressing to be chronically ill, it does not just happen to us alone, b) I think there is a deep hormonal influence in our brain causing the depression which is also really biochemical, maybe also a side-effect of all the painkillers we are taking.
Try to think this is NOT YOU, but the chemicals inside you. Drink a lot of water, eat very light food, sallads and fruit, try to flush out as much chemicals as you can. Have as much fresh air as possible, walk outdoors or bike if possible.
Surround yourself with people that are POSITIVE and understand you, avoid the negative ones, we all need support.
Glad you had the courage to speak out, stop the denial. Maybe we all try to have too much control over our pain and this adds to our emotional suffering.
By the way, have you had your thyroid checked?? There is certainly a relation between thyroidal disease and headaches, also, have they checked your cervical spine, your teeth??? So many causes, and it should be investigated properly, before you resign there is no cure.
Hope you understand my funny English,
with a big warm HUG,
ps: when I feel really anxious and panicky, I take muscle relaxant (which I was given after spinal surgery), it is a valium derivate and very tranquillizing. However, it can be addictive, but at that point, I think it's better to take one tablet and feel better for the day, than doing something more irrevocable. At the same time, if you do have a cervical problem, this might relax your neck muscles and help the headache - but be careful, ask your doctor about it!
Post a Followup